Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 100, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 28, 2021, 7:47 PM CDT for Tarrant County, Texas. It was in force for 73 min. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2021, 7:47 PM CDT (00:47 UTC)
- Expired
- Apr 28, 2021, 9:00 PM CDT
- In force
- 73 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:06 PM CDT | HAIL 1 | 1 Nnw Lakeside, TX | DELAYED REPORT - QUARTER HAIL AT 199 AND NINE MILE BRIDGE IN NW TARRANT COUNTY. |
| Apr 28, 8:07 PM CDT | HAIL 1 | Saginaw, TX | MULTIPLE REPORTS OF QUARTER SIZE HAIL FROM AZLE TO SAGINAW. |
| Apr 28, 8:14 PM CDT | HAIL 1.75 | 1 Ne Lake Worth, TX | GOLFBALL HAIL REPORTED ON BOAT CLUB RD. |
| Apr 28, 8:15 PM CDT | HAIL 1.5 | 2 Se Eagle Mountain, TX | DELAYED REPORT - PING PONG BALL SIZE HAIL REPORTED NEAR BOAT CLUB AND BAILEY BOSWELL. TIME ESTIMATED BASED ON RADAR. |
| Apr 28, 8:15 PM CDT | HAIL 3 | 1 Se Eagle Mountain, TX | 3 INCH HAIL REPORTED AT BOAT CLUB AND BAILEY BOSWELL. TIME ESTIMATED BASED ON RADAR. |
| Apr 28, 8:19 PM CDT | HAIL 1 | 4 Ne Eagle Mountain, TX | DELAYED REPORT - QUARTER SIZE HAIL REPORTED BY WILLOW SPRING AND BONDS RANCH. |
| Apr 28, 8:20 PM CDT | HAIL 2 | 3 Nne Saginaw, TX | 2 INCH HAIL WITH NUMEROUS HOMES AND VEHICLES DAMAGED. |
| Apr 28, 8:21 PM CDT | HAIL 1.75 | 1 Nw Saginaw, TX | DELAYED REPORT - GOLF BALL HAIL REPORTED BY BAILEY BOSWELL AND BUSINESS 287. |
| Apr 28, 8:22 PM CDT | HAIL 1 | 3 Sse Haslet, TX | DELAYED REPORT. HERITAGE TRACE AND I-35 GOLFBALL HAIL REPORTED. |
| Apr 28, 8:23 PM CDT | HAIL 1.75 | 2 Nne Saginaw, TX | DELAYED REPORT - GOLF BALL HAIL REPORTED NEAR HARMON RD AND BLUE MOUND RD. |
| Apr 28, 8:24 PM CDT | HAIL 1.5 | 3 Ne Saginaw, TX | HAIL REPORT VIA SOCIAL MEDIA NEAR THE INTERSECTION OF US287 AND HARMON RD. |
| Apr 28, 8:25 PM CDT | HAIL 1 | 4 Nne Blue Mound, TX | QUARTER INCH HAIL REPORTED BY NWS EMPLOYEE NEAR PRESIDIO VISTA DR. |
| Apr 28, 8:26 PM CDT | HAIL 1 | Eagle Mountain, TX | DELAYED REPORT - QUARTER SIZE HAIL REPORTED NEAR EAGLE MOUNTAIN LAKE. |
| Apr 28, 8:27 PM CDT | TSTM WND DMG | 2 Se Haslet, TX | DELAYED REPORT. REPORT OF NUMEROUS TREES DOWN BY I-35W AND 1709... TIME ESTIMATED BASED ON RADAR. |
| Apr 28, 8:29 PM CDT | HAIL 2 | 1 Sw Saginaw, TX | 2 INCH HAIL REPORTED BY NWS EMPLOYEE. |
| Apr 28, 8:30 PM CDT | HAIL 1.75 | 3 W Keller, TX | GOLF BALL SIZE HAIL REPORTED BY NWS EMPLOYEE. |
| Apr 28, 8:30 PM CDT | HAIL 2.5 | 2 Wnw Keller, TX | DELAYED REPORT - SOCIAL MEDIA REPORT OF 2.5 INCH HAIL. |
| Apr 28, 8:30 PM CDT | HAIL 3 | 4 Nne Blue Mound, TX | CORRECTS PREVIOUS HAIL REPORT FROM 4 NNE BLUE MOUND... 3 INCH HAIL REPORTED BY NWS EMPLOYEE NEAR PRESIDIO VISTA DR. |
| Apr 28, 8:32 PM CDT | HAIL 1.75 | 4 Nw Watauga, TX | GOLFBALL HAIL REPORTED BY NWS EMPLOYEE. |
| Apr 28, 8:35 PM CDT | HAIL 2 | 3 Sse Haslet, TX | DELAYED REPORT - SOCIAL MEDIA REPORT OF 2 INCH HAIL NEAR HERITAGE TRACE AND EAST OF I-35. |
| Apr 28, 8:37 PM CDT | HAIL 2.5 | 4 Wsw Keller, TX | TENNIS BALL SIZE HAIL REPORTED BY NWS EMPLOYEE. |
| Apr 28, 8:40 PM CDT | HAIL 2.5 | 2 N Keller, TX | DELAYED REPORT - SOCIAL MEDIA REPORT OF 2.5 INCH HAIL 2 MILES N OF KELLER. |
| Apr 28, 8:40 PM CDT | HAIL 3.25 | 3 Sw Roanoke, TX | DELAYED REPORT - SOCIAL MEDIA REPORT WITH PHOTO. HAIL SLIGHTLY LARGER THAN 3 INCHES. JUST EAST OF HILLCREST AIRPORT IN KELLER. |
| Apr 28, 8:47 PM CDT | HAIL 2.25 | 2 Nw Keller, TX | DELAYED REPORT - 2.25 INCH HAIL REPORTED NEAR 377 AND MT GILEAD IN KELLER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 24 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1526 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 9.4
The text
As transmitted.
477
WUUS54 KFWD 290047
SVRFWD
TXC439-290200-
/O.NEW.KFWD.SV.W.0100.210429T0047Z-210429T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
747 PM CDT Wed Apr 28 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Tarrant County in north central Texas...
* Until 900 PM CDT.
* At 746 PM CDT, a severe thunderstorm was located between
Weatherford and Fort Worth, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Euless, Bedford, Grapevine,
Haltom City, Keller, Coppell, Hurst, Southlake, Watauga,
Colleyville, Benbrook, Saginaw, White Settlement, Forest Hill,
Azle, Richland Hills and River Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for north central
Texas.
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3298 9703 3270 9704 3265 9755 3299 9754
3300 9751
TIME...MOT...LOC 0046Z 251DEG 25KT 3281 9756
HAIL...1.50IN
WIND...60MPH
$$
Dunn4 follow-up statements
797
WWUS54 KFWD 290056
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
756 PM CDT Wed Apr 28 2021
TXC439-290200-
/O.CON.KFWD.SV.W.0100.000000T0000Z-210429T0200Z/
Tarrant TX-
756 PM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR TARRANT COUNTY...
At 755 PM CDT, a severe thunderstorm was located along the Tarrant
Parker county line just south of Azle, moving east at 30 mph.
HAZARD...Golf ball size hail and 65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Euless, Bedford, Grapevine,
Haltom City, Keller, Coppell, Hurst, Southlake, Watauga, Colleyville,
Benbrook, Saginaw, White Settlement, Azle, Richland Hills, River Oaks
and Sansom Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3298 9703 3273 9704 3269 9755 3299 9754
3300 9751
TIME...MOT...LOC 0055Z 251DEG 25KT 3283 9748
HAIL...1.75IN
WIND...65MPH
$$
Dunn718
WWUS54 KFWD 290131
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
831 PM CDT Wed Apr 28 2021
TXC439-290200-
/O.CON.KFWD.SV.W.0100.000000T0000Z-210429T0200Z/
Tarrant TX-
831 PM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN TARRANT COUNTY...
At 831 PM CDT, a severe thunderstorm was located over Keller, moving
east at 25 mph. This storm has produced 2 inch hail in Saginaw.
HAZARD...Golf ball size hail and 65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fort Worth, Euless, Bedford, Grapevine, Haltom City, Keller, Hurst,
Southlake, Watauga, Colleyville, Saginaw, North Richland Hills, Blue
Mound, Haslet and Westlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3285 9704 3281 9739 3299 9740 3298 9703
TIME...MOT...LOC 0131Z 248DEG 23KT 3291 9726
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...65MPH
$$
Dunn461
WWUS54 KFWD 290154
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
854 PM CDT Wed Apr 28 2021
TXC439-290200-
/O.CON.KFWD.SV.W.0100.000000T0000Z-210429T0200Z/
Tarrant TX-
854 PM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN TARRANT COUNTY...
At 853 PM CDT, a severe thunderstorm was located over Grapevine,
moving east at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3290 9704 3288 9724 3298 9724 3298 9703
TIME...MOT...LOC 0153Z 251DEG 25KT 3296 9708
HAIL...1.50IN
WIND...<50MPH
$$
Dunn675
WWUS54 KFWD 290200
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
900 PM CDT Wed Apr 28 2021
TXC439-290210-
/O.EXP.KFWD.SV.W.0100.000000T0000Z-210429T0200Z/
Tarrant TX-
900 PM CDT Wed Apr 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TARRANT COUNTY
HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3290 9704 3288 9724 3298 9724 3298 9703
TIME...MOT...LOC 0200Z 251DEG 25KT 3297 9704
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 7:18 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 28, 7:18 PM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 718 PM CDT Wed Apr 28 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Thursday/ We continue to monitor ongoing convection across the Big Country this evening, which is slowly moving to the north and east. A look at the 00Z FWD sounding reveals CAPE values just over 2000 J/kg with little to no cap, lapse rates upwards of 6 C/km, and 0-6 km shear values around 70 knots, which should continue to support the threat for severe thunderstorms as activity moves into North Texas. Additionally, showers and thunderstorms over the Texas Hill Country will likely move into portions of Central Texas overnight as well. As convection across the region grows upscale over the next few hours, severe thunderstorms will pose a threat for damaging wind gusts, large hail, and an isolated tornado or two. A Tornado Watch remains in effect for areas west of the DFW Metroplex through 9 PM, although coordination later this evening may result in areas along/east of the I-35 corridor being added to a watch if ingredients remain favorable for severe weather. The threat will shift to the potential for flash flooding after midnight across North Texas as the slow moving showers and thunderstorms and high moisture content supports higher rainfall rates over a given area. A Flash Flood Watch remains in effect through Thursday morning across most of North Texas, where 2 to 4 inches of rainfall accumulations and isolated higher amounts will be possible. The heavy rain axis is expected to be oriented from northeast to southwest and gradually shift toward the eastern half of the region on Thursday. Garcia && .LONG TERM... /Issued 239 PM CDT Wed Apr 28 2021/ /Thursday Night Onward/ Some showers and thunderstorms should continue into Thursday evening/night particularly across Central Texas despite the surface frontal zone having cleared the forecast area to the southeast. Models still vary drastically on the amount of isentropic ascent associated with warm advection atop the frontal surface heading into Friday, with the NAM being a rather aggressive outlier. NAM solutions depict fairly widespread precip continuing in close proximity to a cutoff 850-925mb circulation positioned just west of the CWA, but most other coarser guidance does not maintain this feature. Without this low pressure circulation present, warm advection would be much weaker, and the potential for continued rainfall on Friday would be significantly less. We'll carry some low PoPs until there's better consistency on Friday's precip potential, but current thinking is that most of the area would be slowly drying out with decreasing clouds through the day. One area where model agreement has improved some from previous forecasts is on the return of showers and thunderstorms over the upcoming weekend. An upper low is expected to become cutoff to our west tomorrow, which will then eject a couple days later and move directly overhead late Saturday and Sunday. This should lead to widely scattered showers and thunderstorms over much of the CWA, with the greatest chances generally located across Central Texas late Saturday into Sunday. A very modest CAPE/shear parameter space doesn't suggest much potential for strong or severe thunderstorms during this time frame, and activity should consist of a rather messy convective presentation without a focusing boundary present. Widespread attendant cloud cover should hold highs in the 70s and low 80s for most locations over the weekend. A sharp warmup should occur early next week as the upper low moves east and ridging takes its place. Another fast-moving disturbance and attendant weak front may arrive sometime around Tuesday or Wednesday next week which could bring another shot at rain/storms to parts of the area. -Stalley && .AVIATION... /NEW/ /00Z TAFs/ Convection is ongoing west and southwest of the Metroplex terminals this evening and is expected to gradually move north and east over the next few hours as a cold front approaches. Based on the latest guidance, TSRA would be most likely impact the terminals between the hours of 1-4Z and continue through at least 6Z. Beyond 6-9Z, instability should decrease and result in mostly SHRA with embedded TSRA for the remainder of the night. For Waco, convection is expected to impact the terminal closer to 6Z. There will likely be lingering SHRA across the region Thursday morning, but the axis of heavier precip and convection should shift to the east of the terminals by late Thursday morning. Otherwise, VFR ceilings should drop into the MVFR category late this evening and into the IFR category after midnight. IFR ceilings will prevail through Thursday morning before MVFR ceilings return sometime Thursday afternoon. Garcia && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 66 74 60 77 58 / 90 70 40 20 20 Waco 68 74 62 74 59 / 90 70 40 30 30 Paris 67 74 59 74 54 / 90 90 40 20 10 Denton 62 73 56 75 53 / 90 60 40 20 20 McKinney 65 74 58 74 56 / 100 80 40 20 20 Dallas 68 75 62 77 60 / 90 70 40 20 20 Terrell 67 74 60 74 56 / 90 80 50 30 20 Corsicana 69 76 62 75 59 / 80 80 50 30 20 Temple 67 75 61 74 58 / 90 70 40 30 30 Mineral Wells 62 71 55 74 54 / 90 50 40 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for TXZ091>095- 100>107-115>120. &&
Hazardous weather outlook, Apr 28, 2:15 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 215 PM CDT Wed Apr 28 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 215 PM CDT Wed Apr 28 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorms are expected through the rest of this evening and tonight. Some storms will be severe, especially along and west of Interstate 35. Large hail and damaging winds will be the main hazards, but a few tornadoes can't be ruled out. In addition, heavy rainfall could support isolated flash flooding overnight and into the early morning hours on Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorm chances will continue Thursday. Although a few strong storms may linger across East Texas, the primary hazard will be from heavy rainfall and flooding. Thunderstorms should gradually end by Thursday evening. Additional scattered thunderstorms are possible Saturday and Sunday, but the severe weather threat appears low during this time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible across much of the region this afternoon and evening.
In the hours before
Special weather statement, Apr 28, 1:54 PM CDT, 5 hours 53 minutes before
Special Weather Statement National Weather Service Fort Worth TX 154 PM CDT Wed Apr 28 2021 TXZ091-281930- Montague TX- 154 PM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTAGUE COUNTY UNTIL 230 PM CDT... At 153 PM CDT, Doppler radar was tracking a strong thunderstorm near Stoneburg, or near Bowie, moving northeast at 45 mph. Nickel size hail will be possible with this storm. Locations impacted include... Bowie, Nocona and Stoneburg. LAT...LON 3361 9763 3351 9798 3368 9798 3387 9763 TIME...MOT...LOC 1853Z 235DEG 39KT 3362 9791 Dunn
Special weather statement, Apr 28, 2:19 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
219 PM CDT Wed Apr 28 2021
TXZ091-092-281945-
Cooke TX-Montague TX-
219 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTAGUE AND
NORTHWESTERN COOKE COUNTIES UNTIL 245 PM CDT...
At 219 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nocona, moving northeast at 55 mph.
Nickel size hail will be possible with this storm.
This storm will remain over mainly rural areas of northeastern
Montague and northwestern Cooke Counties.
LAT...LON 3391 9746 3389 9745 3384 9746 3382 9743
3382 9737 3388 9733 3386 9733 3389 9731
3387 9728 3386 9726 3392 9723 3389 9718
3387 9718 3369 9763 3390 9763 3392 9760
3390 9756 3392 9751
TIME...MOT...LOC 1919Z 235DEG 49KT 3380 9761
DunnSpecial weather statement, Apr 28, 6:49 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
649 PM CDT Wed Apr 28 2021
TXZ116-117-290015-
Palo Pinto TX-Parker TX-
649 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PARKER AND SOUTHEASTERN
PALO PINTO COUNTIES UNTIL 715 PM CDT...
At 648 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Lipan, or 10 miles south of Mineral Wells, moving
east at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Weatherford, Mineral Wells, Cool, Mineral Wells State Park and
Millsap.
A Tornado Watch remains in effect until 900 PM CDT for north central
Texas.
LAT...LON 3283 9822 3292 9777 3256 9781 3256 9807
3254 9807 3251 9830
TIME...MOT...LOC 2348Z 249DEG 27KT 3265 9811
DunnLocal storm report, Apr 28, 6:50 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 2 ESE GORDON 32.53N 98.33W
04/28/2021 U0.75 INCH PALO PINTO TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
MASThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 52 min |
| Apr 28, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 31 min |
| Apr 28, 8:10 PM CDT | Tornado Warning | FWD | Tarrant | 33 min |
| Apr 28, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 63 min |
| Apr 28, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 54 min |
| Apr 28, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 39 min |
| Apr 28, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 55 min |
| Apr 28, 10:01 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 59 min |
| Apr 28, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 53 min |
| Apr 28, 10:50 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 55 min |
| Apr 29, 1:32 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Apr 29, 1:35 AM CDT | River Flood Warning | FWD | Ellis, Navarro | 3 days |
| Apr 29, 3:09 AM CDT | Areal Flood Advisory | FWD | Dallas | 111 min |
| Apr 29, 3:22 AM CDT | Areal Flood Advisory | FWD | Ellis | 98 min |
| Apr 29, 4:59 AM CDT | Areal Flood Warning | FWD | Ellis, Hill, Johnson | 3 hr |
| Apr 29, 5:41 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Apr 29, 8:12 AM CDT | River Flood Warning | FWD | Collin | 25 hr |
| Apr 29, 8:18 AM CDT | River Flood Warning | FWD | Collin | 25 hr |
| Apr 29, 9:33 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 28 hr |
| Apr 29, 1:43 PM CDT | River Flood Warning | FWD | Denton | 22 hr |
| Apr 29, 5:57 PM CDT | Special Weather Statement | FWD | Rains | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.